# SDR CA980415001

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airtrc AT802
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 106997
- Condition: Cracked
- Location: Horiz Stab
- Part time: 188 hours
- Component: Airtrc, 302272
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, A CRACK WAS NOTED ON THE WELD AT THE RIGHT AFT HORIZONTAL STABILIZER LOCATION.  REPLACED.
